MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6DCT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Dyspnea (1816); Unintended Extubation (4564)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device's cuff had failure; there was air and it would not deflate.Patient had been using a cuffed device for over a year and would go to the hospital to change it every six weeks to two months.When patient woke up after insertion, patient was not comfortable -- it was as though the device was inflated too much.When patient went home, device was inflated and attached to bipap, then deflated it in the morning.It felt like patient could not breathe properly and that device may not be deflating.Patient purchased the device prior to procedure and brought it to insertion.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
MDR Report Key10964679
Report Number9681384-2020-00030
Device Sequence Number19413900
Product Code JOH
UDI-Device Identifier20884522029015
UDI-Public20884522029015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number6DCT
Device Catalogue Number6DCT
Device Lot Number20C0252JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;